RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 1, Pages 75–84 (Mi dm1268)  

An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions

V. A. Kopyttseva, V. G. Mikhailovb

a Academy of Criptography of Russia
b Steklov Mathematical Institute of RAS

Abstract: An estimate of the accuracy of the Poisson approximation in B. A. Sevastyanov's theorem providing conditions for the distribution of the sum of random indicators to converge to the Poisson distribution is obtained. This result is applied to estimate the rate of convergence to the limit Poisson distribution in a theorem on the number of solutions of systems of random inclusions.

Keywords: sums of random indicators, Poisson approximation, systems of random inclusions over a finite field.

DOI: https://doi.org/10.4213/dm1268

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:3, 149–156

Bibliographic databases:

Document Type: Article
UDC: 519.21
Received: 01.10.2013

Citation: V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Diskr. Mat., 26:1 (2014), 75–84; Discrete Math. Appl., 25:3 (2015), 149–156

Citation in format AMSBIB
\Bibitem{KopMik14}
\by V.~A.~Kopyttsev, V.~G.~Mikhailov
\paper An estimate of the approximation accuracy in B.~A.~Sevastyanov's limit theorem and its application in the problem of random inclusions
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 1
\pages 75--84
\mathnet{http://mi.mathnet.ru/dm1268}
\crossref{https://doi.org/10.4213/dm1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3236303}
\elib{http://elibrary.ru/item.asp?id=21826364}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 3
\pages 149--156
\crossref{https://doi.org/10.1515/dma-2015-0015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854000004}
\elib{http://elibrary.ru/item.asp?id=24049668}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84931067536}


Linking options:
  • http://mi.mathnet.ru/eng/dm1268
  • https://doi.org/10.4213/dm1268
  • http://mi.mathnet.ru/eng/dm/v26/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:261
    Full text:48
    References:35
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019